REAL

Asymptotically optimal tests for a discrete time random field HJM type interest rate model

Fülöp, Erika and Pap, Gyula (2007) Asymptotically optimal tests for a discrete time random field HJM type interest rate model. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 73 (3-4). pp. 637-661. ISSN 0001-6969

[img] Text
1120292.pdf
Restricted to Registered users only

Download (218Kb) | Request a copy

Abstract

We consider a discrete time Heath--Jarrow--Morton type forward interest rate model, where the interest rate curves are driven by a geometric spatial autoregression field. Local asymptotic normality is proved for stable and unstable no-arbitrage models containing a simple stochastic discounting factor. Based on these results, asymptotically optimal tests are constructed for testing the autoregression parameter.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 11:51
Last Modified: 08 Apr 2013 11:51
URI: http://real.mtak.hu/id/eprint/4665

Actions (login required)

View Item View Item